# SDR 99ZZZX3550

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N58AG
- Make and model: Bell OH-58A
- Aircraft serial: 7221131
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: A413A
- Condition: Failed
- Location: Strobe
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLY CURRENT WITHIN LIMITS WITH NO OUTPUT VOLTAGE.  REMOVED AND REPLACED.
